# SDR CA071011006

- Difficulty date: October 9, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 8,447 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 6047T74P13
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ENROUTE AND AT FL 400, THE NR 1 ENGINE FLAMED OUT.  AC DESCENDED TO FL200 AND RESTARTED IAW AFM.  AC ARRIVED SAFELY.  MFG REP IS ON SITE AND RECOMMENDED THAT THE FUEL CONTROL UNIT BE REPLACED. (TC NR 20071011006)
